# SDR CALA2025040103380

- Difficulty date: March 27, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N460UA
- Make and model: Airbus A320-232
- Aircraft serial: 1248
- Aircraft time: 74,929 hours, 32,232 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5348004320601
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR FWD AND AFT GIRT BAR FITTING MAIN STRUCTURE HAS CORROSION.   REMOVED AND REPLACED L2 DOOR SILL IAW A320 SRM 51-72-11-911-001.
